# SDR GAIA9820

- Difficulty date: February 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6831
- Make and model: Boeing 727223
- Aircraft serial: 20184
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: A1098206C
- Condition: Cracked
- Location: Rt Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

FLT 718 - EN ROUTE TO BSM, CREW REPORTED R-1 WINDOW CRACKED.  CREW DECLARED EMERGENCY AND DIVERTED TO DFW.  AN UNEVENTFUL LANDING WAS MADE.  DFW, REMOVED AND REPLACED R-1 WINDOW.  REF B-727 MM 56-11-11.  (M)
